Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jxr

Veteran Member
  • Total Reviews

    0
  • Content Count

    233
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Jxr

  • Rank
    Member
  • Birthday 03/09/1989

Profile Information

  • Gender
    Male
  • Location
    North America (West!)
  • Interests
    Concordia University b.sc student majoring in mathematics.

Recent Profile Visitors

7028 profile views
  1. I went on Minocycline and it worked amazing for me at first.. For a few months.. Then it just didn't work as well. I would advise you to go on Accutane as soon as possible to deal with your acne issue before it gets to the point of threatening to leave you with lasting red marks etc.
  2. If you're a guy from Canada, you can pop your first accutane pill the day of your derm appointment. If you're from the U.S or Europe, etc.. It can be a bit more complicated and you'l have to wait for test results to come in first. So really it depends where you're from.
  3. You can make it appear "least noticeable" by forgetting the zits/spots are there on your face and just being confident in yourself and not caring about what your face looks like.
  4. You'l clear up, don't worry about them at all.. And don't pop anything.
  5. You need to provide more info, especially what dose you are on per day.
  6. When you're debating going on accutane, don't debate it, don't obsess over positive and negative testimonials.. That will only delay the inevitable of you going on it and keep your acne around that much longer. Just do it. Accutane brought me from completely resenting having to go out in public, to being comfortable, confident, and happy with myself. Before I started accutane I did the same as you.. Endlessly browsing over youtube vids about it, testimonials here, stressing over that, etc.. Th
  7. The substantial improvement in my skin didn't actually start until like a few days after I had finished my course of 80mg for 5 months. I still had some cysts when I completed my course but in the following weeks and months it went away and I don't get them anymore.. Its now like a year later almost.
  8. All you really have to do is express how deeply your self-esteem is being effected by your acne in a negative way, and tell your derm you've been depressed as result (And would therefore like to elect to go on Accutane as soon as possible in order to gain back drastically needed confidence). If after telling your derm that stuff they STILL insist you go on Retin-a and crap.. You need to seek out a new derm and tell them that.
  9. I don't mean to attack you, but by saying "you can't use alcohol while on tane" is just throwing out silly speculation without any substance attached to it. There are many variables such as your dose, weight, etc that will effect how much you can and can't drink while on tane. My Derm has been a dermatologist for over 30 years and I was advised to keep alcohol in moderation while on Accutane.. And he pretty much said that the "consuming alcohol while on accutane is dangerous" thing was a big
  10. I was on 80mg Accutane per day and I had terrible dandruff. Just use H & S though, once or twice a day.
  11. If you're getting hair loss, stop your accutane treatment right away to save what you can.. Unless your acne is so bad to the point where having to deal with it far outweighs having to deal with hair-loss.
  12. You will be given a blood test before you can go on accutane.. It will test you for Liver triglycerides (liver fats) and pregnancy. Through that 1st blood test screening, if your liver is found to be functioning like normal and you are not pregnant, then you will be prescribed accutane. You will also need a blood test done monthly for those same reasons.. To check how your liver is responding to the accutane, etc. Rules in Canada and the U.S, and rules between Derms can differ though.. Whe
  13. Get to that derm and get on Accutane ASAP. You will thank yourself a few years down the line when you have perfect skin without scarring.
  14. I definitely wouldn't until 2-3 weeks after being off accutane. Your scalp and hair are very dry from the accutane right now.. Not good conditions for dying your hair.. It can be vulnerable in this state.
  15. The higher your Accutane dose, the higher chance you have of being more fatigued and tired. I was on 80mg which is a really high dose, and I was soooo tired all the time while on Accutane. If you're worried about tiredness, go on a dose that is under 60mg.
×